Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 2, NWS San Diego, CA
NWS San Diego, CA issued this small craft advisory at Jan 8, 2018, 2:02 AM PST. It took effect at Jan 9, 2018, 10:00 AM PST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2018, 2:02 AM PST (10:02 UTC)
- In effect from
- Jan 9, 2018, 10:00 AM PST
- Expired
- Jan 10, 2018, 1:00 PM PST
- In force
- 27 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted.
173 WHUS76 KSGX 081002 MWWSGX URGENT - MARINE WEATHER MESSAGE National Weather Service San Diego CA 202 AM PST Mon Jan 8 2018 ...STRONG WINDS AND ROUGH SEAS TONIGHT THROUGH TUESDAY NIGHT... .A Pacific storm will bring strong, gusty southwest to west winds, and rough seas to the Southern California coastal waters. Winds and seas will increase tonight and peak with southerly gales early Tuesday morning. Behind the front, winds will turn westerly and decrease slightly, before subsiding Tuesday night. PZZ750-775-082200- /O.EXT.KSGX.SC.Y.0001.180109T0600Z-180109T0900Z/ /O.NEW.KSGX.GL.A.0001.180109T0900Z-180109T1700Z/ /O.NEW.KSGX.SC.Y.0002.180109T1700Z-180110T0900Z/ Coastal Waters from San Mateo Point to the Mexican Border and out to 30 nm- Waters from San Mateo point to the Mexican Border Extending 30 to 60 nm out including San Clemente Island- 202 AM PST Mon Jan 8 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 AM PST TUESDAY... ...GALE WATCH IN EFFECT FROM 1 AM TUESDAY THROUGH 9 AM TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 1 AM PST WEDNESDAY... The National Weather Service in San Diego has issued a Small Craft Advisory...which is in effect from 9 AM Tuesday to 1 AM PST Wednesday. A Gale Watch has also been issued. This Gale Watch is in effect from 1 AM through 9 AM Tuesday morning. * Winds...Southerly 15-20 KT gusting 25-30 KT late tonight, increasing to 25-30 KT with gusts 35-40 KT early Tuesday morning. Frontal passage 8 to 9 am Tuesday with winds turning westerly and decreasing slightly 15-20 KT with gusts 25 KT continuing through Tuesday evening. * Waves/Seas...building to 7-10 feet tonight through Tuesday morning, and 8-12 feet Tuesday afternoon through Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
7 follow-up statements
935 WHUS76 KSGX 082145 MWWSGX URGENT - MARINE WEATHER MESSAGE National Weather Service San Diego CA 145 PM PST Mon Jan 8 2018 ...STRONG WINDS AND ROUGH SEAS TONIGHT THROUGH TUESDAY NIGHT... .A Pacific storm will bring strong, gusty southwest to west winds, and rough seas to the Southern California coastal waters. Winds and seas will increase tonight and peak with southerly gales early Tuesday morning. Behind the front, winds will turn westerly and decrease slightly, before subsiding Tuesday night. PZZ750-775-090600- /O.UPG.KSGX.SC.Y.0001.180109T0600Z-180109T0900Z/ /O.NEW.KSGX.GL.W.0001.180109T0600Z-180109T1800Z/ /O.UPG.KSGX.GL.A.0001.180109T0900Z-180109T1700Z/ /O.EXT.KSGX.SC.Y.0002.180109T1800Z-180110T0900Z/ Coastal Waters from San Mateo Point to the Mexican Border and out to 30 nm- Waters from San Mateo point to the Mexican Border Extending 30 to 60 nm out including San Clemente Island- 145 PM PST Mon Jan 8 2018 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST TUESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TUESDAY TO 1 AM PST WEDNESDAY... The National Weather Service in San Diego has issued a Gale Warning...which is in effect from 10 PM this evening to 10 AM PST Tuesday. The Gale Watch is no longer in effect. * Winds...Southerly 15-20 KT gusting 25-30 KT late tonight, increasing to 20-30 KT with gusts 35-40 KT early Tuesday morning. A frontal passage will occur between 8 AM and 10 AM Tuesday with winds becoming westerly and decreasing slightly 15-25 KT with gusts 30 KT through Tuesday evening. * Waves/Seas...building to 7-10 feet tonight through Tuesday morning, and 8-12 feet Tuesday afternoon through Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Maxwell
397 WHUS76 KSGX 090514 MWWSGX URGENT - MARINE WEATHER MESSAGE National Weather Service San Diego CA 914 PM PST Mon Jan 8 2018 ...STRONG WINDS AND ROUGH SEAS TONIGHT THROUGH TUESDAY NIGHT... .A Pacific storm will bring strong, gusty south to southwest winds and rough seas to the Southern California coastal waters. Winds and seas will increase tonight and peak with southerly gales early Tuesday morning. Behind the front, winds will turn westerly and decrease slightly, before subsiding Tuesday night. PZZ750-775-091400- /O.CON.KSGX.GL.W.0001.180109T0600Z-180109T1800Z/ /O.CON.KSGX.SC.Y.0002.180109T1800Z-180110T0900Z/ Coastal Waters from San Mateo Point to the Mexican Border and out to 30 nm- Waters from San Mateo point to the Mexican Border Extending 30 to 60 nm out including San Clemente Island- 914 PM PST Mon Jan 8 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 1 AM PST WEDNESDAY... * Winds...Southerly 15-20 KT gusting 25-30 KT late tonight, increasing to 20-30 KT with gusts 35-40 KT early Tuesday morning. A frontal passage will occur between 8 AM and 10 AM Tuesday with winds becoming westerly and decreasing slightly 15- 25 KT with gusts 30 KT through Tuesday evening. * Waves/Seas...building to 7-10 feet tonight through Tuesday morning, and 8-12 feet Tuesday afternoon through Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ SS
242 WHUS76 KSGX 091005 MWWSGX URGENT - MARINE WEATHER MESSAGE National Weather Service San Diego CA 205 AM PST Tue Jan 9 2018 ...STRONG WINDS AND ROUGH SEAS THROUGH TONIGHT... .Gales are expected this morning ahead of a cold front, followed by slightly weaker westerly winds late this morning through tonight. This will create choppy and rough seas. Winds will diminish overnight, while large swell peaks tonight before gradually decreasing Wednesday. PZZ750-775-091830- /O.CON.KSGX.GL.W.0001.000000T0000Z-180109T1800Z/ /O.CON.KSGX.SC.Y.0002.180109T1800Z-180110T0900Z/ Coastal Waters from San Mateo Point to the Mexican Border and out to 30 nm- Waters from San Mateo point to the Mexican Border Extending 30 to 60 nm out including San Clemente Island- 205 AM PST Tue Jan 9 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM PST WEDNESDAY... * Winds...Southerly 20-30 KT with gusts 35 KT this morning. A frontal passage will occur between 6 AM and 9 AM with winds behind the front becoming westerly and decreasing slightly 15- 25 KT with gusts 30 KT through this evening. * Waves/Seas...7-10 feet this morning, building to 8-12 feet this afternoon through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
559 WHUS76 KSGX 091741 MWWSGX URGENT - MARINE WEATHER MESSAGE National Weather Service San Diego CA 941 AM PST Tue Jan 9 2018 ...STRONG WINDS AND ROUGH SEAS THROUGH TONIGHT... .Gusty southwesterly winds will continue through tonight. This will create rough seas. Winds will diminish overnight, while large swell peaks tonight before gradually decreasing Wednesday. PZZ750-775-100600- /O.EXP.KSGX.GL.W.0001.000000T0000Z-180109T1800Z/ /O.CON.KSGX.SC.Y.0002.180109T1800Z-180110T0900Z/ Coastal Waters from San Mateo Point to the Mexican Border and out to 30 nm- Waters from San Mateo point to the Mexican Border Extending 30 to 60 nm out including San Clemente Island- 941 AM PST Tue Jan 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... ...GALE WARNING WILL EXPIRE AT 10 AM PST THIS MORNING... * Winds...Southwesterly 15-25 KT with gusts to 30 KT through this evening. * Waves/Seas...Building to 8-12 feet this afternoon through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
443 WHUS76 KSGX 100413 MWWSGX URGENT - MARINE WEATHER MESSAGE National Weather Service San Diego CA 813 PM PST Tue Jan 9 2018 ...STRONG WINDS AND ROUGH SEAS THROUGH EARLY WEDNESDAY AFTERNOON... .Gusty west winds will continue through early Wednesday morning, lowering through the day Wednesday. Large combined seas and steep waves will build overnight, then slowly lower beginning Wednesday morning. The combination of gusty winds, large seas, and steep choppy waves will create conditions hazardous to small craft. PZZ750-775-101400- /O.EXT.KSGX.SC.Y.0002.000000T0000Z-180110T2100Z/ Coastal Waters from San Mateo Point to the Mexican Border and out to 30 nm- Waters from San Mateo point to the Mexican Border Extending 30 to 60 nm out including San Clemente Island- 813 PM PST Tue Jan 9 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST WEDNESDAY... * Winds...West winds 20-25 kt with gusts to 30 kt. * Waves/Seas...Combined seas 11-15 ft in the outer waters and 8 to 11 ft in the inner waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ SS
736 WHUS76 KSGX 101015 MWWSGX URGENT - MARINE WEATHER MESSAGE National Weather Service San Diego CA 215 AM PST Wed Jan 10 2018 ...STRONG WINDS AND ROUGH SEAS CONTINUE TODAY... .A departing Pacific Storm will continue to bring strong and gusty west winds and very rough seas today, creating conditions hazardous to small craft. Conditions will gradually improve this afternoon and evening. PZZ750-775-102100- /O.CON.KSGX.SC.Y.0002.000000T0000Z-180110T2100Z/ Coastal Waters from San Mateo Point to the Mexican Border and out to 30 nm- Waters from San Mateo point to the Mexican Border Extending 30 to 60 nm out including San Clemente Island- 215 AM PST Wed Jan 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * Winds...West winds 15-20 kt with gusts to 30 kt. * Waves/Seas...Combined seas 10-15 ft in the outer waters and 8 to 10 ft in the inner waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ jmb
291 WHUS76 KSGX 102105 MWWSGX URGENT - MARINE WEATHER MESSAGE National Weather Service San Diego CA 105 PM PST Wed Jan 10 2018 PZZ750-775-102215- /O.EXP.KSGX.SC.Y.0002.000000T0000Z-180110T2100Z/ Coastal Waters from San Mateo Point to the Mexican Border and out to 30 nm- Waters from San Mateo point to the Mexican Border Extending 30 to 60 nm out including San Clemente Island- 105 PM PST Wed Jan 10 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... The small craft advisory for the coastal waters out 60 NM has expired. Winds have weakened over the coastal waters to 15 to 20 knots, though seas will locally be 10-11 feet in the outer coastal waters through 300 PM. Seas will be below 10 feet in all areas by late afternoon. $$ Maxwell
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 9:00 PM PST, 5 hours 2 minutes earlier.
Area forecast discussion, Jan 7, 9:00 PM PST, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
900 PM PST Sun Jan 7 2018
.SYNOPSIS...
Cooler and scattered showers Monday as clouds thicken in advance of
a significant winter storm. On Tuesday the winter storm will bring
widespread rain, strong winds, and high elevation mountain snow. The
storm will clear the area on Wednesday, followed by fair, dry and
warmer weather for the remainder of the week.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
...Evening Update...
The forecast remains on track. Light rain showers are beginning to
develop over the offshore waters and will move inland overnight and
into Monday morning with scattered rain showers west of the
mountains for the morning commute. These showers are associated with
a weak shortwave out ahead of the deeper trough developing out of
the Pac NW. The forecast already has this well covered. Monday will
be mild but with plenty of cloudiness and scattered light showers.
Most WWAs were upgraded to warnings this evening. In addition, a
wind advisory was issued for all of the densely populated areas west
of the mountains, focusing on the strong winds associated with the
cold front Tuesday morning.
...Remainder of previous discussion remains valid...
Satellite imagery this afternoon shows patchy high clouds drifting
NE over lower stratus just offshore. The balance of the afternoon
looks pleasant with fair skies, light winds and mild temperatures.
some of fog could return overnight, depending on how quickly the
higher clouds thicken from the southwest. There is a chance for a
few light, scattered showers to break out late tonight but most of
our rain will come after midnight Monday night.
The disturbance that will produce the first winter storm of the
season for SoCal is about 900 miles west of Cape Mendocino today. It
will drop SE through Monday and wrap up a strong low pressure center
just west of San Francisco Tuesday morning. The storm will continue
to drop SE to position over eastern AZ through early Wednesday.
Ahead of the main low, a cutoff system about 1000 miles SW of San
Diego will be drawn rapidly NE and weaken, arriving here Mon
morning. It will tap some subtropical moisture and moisten up the
mid/upper atmosphere, clouding us over and possibly producing some
scattered, intermittent, light rain showers on Monday. The heaviest
precipitation and wind will move through on Tue/Tue night as the
core of the storm system moves overhead. Conditions improve on
Wednesday and then we are back to ridging aloft, offshore flow, fair
skies, and above average temperatures for the remainder of the week.
See the various Watches currently in effect for specifics on
potentially impactful/hazardous weather. A QPF/Hydrology discussion
below goes into depth on precipitation and possible flooding
concerns.
Tonight...High clouds thicken with some areas of fog still possible
over coastal areas. A few sprinkles could break out before dawn.
Monday...Cooler and cloudy with increasing S-SE winds and scattered,
light showers possible at times. Amounts should be very light.
Monday Night...Southerly winds increase and precipitation becomes
steady on the south-facing slopes to the crest of the San Bernardino
Mts. Only scattered, light precip elsewhere.
Tuesday...a strong cold front sweeps through the CWA during the
morning commute, accompanied by strong south winds shifting west,
and heavy rain and possible thunderstorms. Rainfall becomes more
showery in the afternoon with more steady accumulations on the
coastal slopes of the Riverside and San Diego County Mts. Snow-
levels fall to resort levels with some light accumulations possible.
Tuesday night...showers increase after midnight as a second wave of
instability sweeps inland across mainly southern areas of the CWA.
Thunderstorms possible in the cold, unstable air.
&&
.QPF/Hydrology...
This system will have Atmospheric moisture values of 1.2 to 1.4
inch drawn in ahead of the cold front. This amount of moisture
combined with strong lift and instability near the cold front will
likley produce 15-30 minute rainfall rates of one-half to one
inch/hour on Tuesday morning. Rainfall totals overall will be
limited by the speed of this system at lower elevations, however on
the coastal slopes of the San Bernardino Mts, a prolonged period of
upslope flow preceding the storm will allow for much greater storm
totals.
Preliminary rainfall totals are for 3-6 inches on the slopes of the
San Bernardino Mts, with 1.5 to 3 inches for the coastal slopes of
the other mts. Across the coastal basin...Orange County/Inland
Empire could see 1 to 1.5 inches, with 0.75 to 1.50 inches estimated
for western San Diego County. For the deserts...0.25 to locally 1
inch is possible, biggest amounts over the high deserts or near
thunderstorms. For snowfall...some heavy snowfall is possible on the
highest mtn peaks, but below to around 5000 FT, it will mainly be
convective showers behind the front that provide any accumulation.
This makes it more difficult to estimate, but several inches are not
out of the question at some resorts in the San Bernardino and
Riverside County Mts, which could result in some travel impacts,
especially with the gusty winds.
Rainfall rates with the cold front, and in convective cells in the
cold, unstable air behind the front through Tue night will be
sufficient to produce debris flows near the fresh burn scars in
Orange and western Riverside Counties, with greatest threat below
more steeply sloped areas. Less impact is expected for the Lilac
burn due to modest terrain influence, and in the older burn scars in
San Diego County. Urban flooding is also likely in areas with
poor drainage due to the high rainfall rates.
Main stem river flooding is not expected. However, the San Diego
River will likley respond quickly to the heavy rainfall accompanying
the front Tuesday morning. Flow in the river is likely to rise
rapidly on Tuesday from around 2 feet, to 6 or 7 feet at the Fashion
Valley gage. This may send an inch or two of water over the lowest
water crossings in Fashion Valley for a time, but provided there are
no impediments to flow and rainfall does not greatly exceed
guidance, the discharge will remain in the channel.
&&
.AVIATION...
080400Z...Coast...Patchy low clouds or fog remain possible at the
coast between 09Z and 17Z Monday. If clouds from bases should be
near 500 ft MSL with visibility reduced to 1/4-1 SM near higher
coastal terrain. Any impacts from low CIGS or VIS should be minimal
at KSAN, KSNA or KCRQ. A few -SHRA are possible between 09Z and 17Z
with no impacts expected. Predominantly SCT-BKN AOA 6,000 ft MSL
between 17Z Monday and 00Z Tuesday. After 00Z winds will increase
from the south with RA increasing in coverage, +TSRA and/or +RA with
visibility reduced to 1/4-1 SM is expected to develop sometime
between 12Z and 18Z Tuesday.
Valleys/Mountains/Deserts...SCT-BKN AOA 15,000 ft MSL with
unrestricted visibility and light winds through 06Z Tuesday. A few
-SHRA are possible between 09Z and 17Z Tuesday. After 06Z Tuesday
winds will increase resulting in strong LLWS and up/downdrafts over
the mountains. There will also be an increase in RA, with +TSRA
and/or +RA possible between 12Z and 18Z Tuesday.
&&
.MARINE...
A shallow marine layer will result in patchy fog over the coastal
waters tonight into Monday morning. Visibility may be reduced to 1
NM or less at times.
A Pacific Storm will move through the SoCal Bight Monday night
through Tuesday night. Strongest winds are expected early Tuesday
morning through Tuesday evening, with a frontal passage Tuesday
morning. Strong squalls and/or thunderstorms are possible,
especially Tuesday morning and evening. Combined seas may reach 8-12
ft Tuesday afternoon through Tuesday night.
&&
.BEACHES...
A short-period 6-10 ft swell from 285 degrees is expected to arrive
at the beaches on Tuesday, peak Wednesday, then slowly fade on
Thursday. High surf and strong rip currents will be possible at the
Beaches during this period. Surf may remain elevated into next
weekend with continued northwest swell.
&&
.SKYWARN...
Skywarn activation will likely be requested for this storm.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning from 4 PM Monday to 4 AM PST Wednesday for
Apple and Lucerne Valleys-Coachella Valley-San Diego County
Deserts-San Diego County Mountains-San Gorgonio Pass Near
Banning.
Winter Storm Warning from 4 PM Monday to 4 AM PST Wednesday for
Riverside County Mountains-San Bernardino County Mountains.
Wind Advisory from 10 PM Monday to 4 PM PST Tuesday for Orange
County Coastal Areas-Orange County Inland Areas-San
Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Coastal Areas-San Diego County Valleys-
Santa Ana Mountains and Foothills.
Flash Flood Watch from late Monday night through Tuesday evening
for Orange County Inland Areas-San Bernardino and Riverside
County Valleys-The Inland Empire-San Gorgonio Pass Near
Banning-Santa Ana Mountains and Foothills.
PZ...Small Craft Advisory from 10 PM Monday to 1 AM PST Wednesday for
Coastal Waters from San Mateo Point to the Mexican Border
and out to 30 nm-Waters from San Mateo point to the Mexican
Border Extending 30 to 60 nm out including San Clemente
Island.
&&
PUBLIC/HYDROLOGY...JAD/JMB
AVIATION/MARINE/BEACHES...AlbrightThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:49 PM PST | Winter Storm Warning | SGX | Riverside, San Bernardino | 51 hr |
| Jan 7, 8:15 PM PST | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 48 hr |
| Jan 7, 8:15 PM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 39 hr |
| Jan 8, 2:02 AM PST | Gale Watch | SGX | 12 hr | |
| Jan 8, 1:37 PM PST | High Surf Advisory | SGX | Orange, San Diego | 52 hr |
| Jan 8, 1:45 PM PST | Gale Warning | SGX | 20 hr |
Nearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.